1. Adam Larios, Yuan Pei, and Leo Rebholz, Global well-posedness of the velocity-vorticity-Voigt model of the 3D Navier-Stokes equations, submitted, (2018).

  2. Adam Larios and Yuan Pei, Nonlinear continuous data assimilation, submitted, (2017). (PDF_arXiv).

  3. Yuan Pei, Continuous data assimilation for the 3D primitive equations of the ocean, Communications on Pure and Applied Analysis, to appear , (2018).

  4. Animikh Biswas, Joshua Hudson, Adam Larios, and Yuan Pei, Continuous data assimilation for the 2D magnetohydrodynamic equations using one component of the velocity and magnetic fields, Asymptotic Analysis, accepted, to appear, (2017), 43 pages. (PDF_arXiv).

  5. Yu Jin, Frithjof Lutscher, and Yuan Pei, Meandering rivers: How important is lateral variability for species persistence?, Bulletin of Mathematical Biology, published and available online, 79 (2017), 2954-2985. (PDF).

  6. Adam Larios and Yuan Pei, On the local well-posedness and a Prodi Serrin-type regularity criterion of the three-dimensional MHD-Boussinesq system without thermal diffusion, Journal of Differential Equations 263 (2017), 1419-1450. (PDF_JDE).

  7. Igor Kukavica, Yuan Pei, Walter Rusin, and Mohammed Ziane, Primitive equations with continuous initial data, Nonlinearity 27 (2014) 1-21. (PDF_Nonlinearity).

  8. Igor Kukavica and Yuan Pei, An estimate on the parabolic fractal dimension of the singular set for the solutions of the Navier-Stokes system, Nonlinearity 25 (2012), 2775-2783. (PDF_Nonlinearity).

  9. Yuan Pei, On the global well-posedness of the two-dimensional anisotropic MHD-Bénard system with zero thermal diffusivity, preprint.

  10. Yuan Pei, Certain regularity problems in fluid dynamics, Ph.D. Thesis, ProQuest LLC (2014), 111 pages, 3643141.